# SDR GTIA2014052701320

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 29,570 hours, 13,990 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Cracked
- Location: Seat 7d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED IN 7D.  REPACKED O2 MASK AT ROW 7DEF.  FOUND ROW 7 D,E,F OXYGEN MASK DOOR CRACKED.
